# SDR ZZDA2008077

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Part serial: 32389
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WIDE OVERWING AND GRAND ILLUMINATION EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY ASSY M1668, RESECURED GROUND BLOCK, RELAMPED LT GROUND ILLUMINATION EMERGENCY LIGHT, OPS CHECK GOOD.
